Benylin All-in-One Cold and Flu Extra Strength category:
Active ingredients:
-
Acetaminophen
-
Dextromethorphan Hydrobromide
-
Guaifenesin
-
Pseudoephedrine Hydrochloride
Benylin All-in-One Cold and Flu Extra Strength companies and manufacturers:
-
Ortho McNeil Pharmaceuticals
Benylin All-in-One Cold and Flu Extra Strength forms, composition and dosages:
-
Syrup; Oral; Acetaminophen 500 mg; Dextromethorphan Hydrobromide 15 mg; Guaifenesin 100 mg; Pseudoephedrine Hydrochloride 30 mg / 15 ml
-
Tablet; Oral; Acetaminophen 500 mg; Dextromethorphan Hydrobromide 15 mg; Guaifenesin 100 mg; Pseudoephedrine Hydrochloride 30 mg
Indications, usages and classification codes:
-
N02BE51 - Acetaminophen (Paracetamol), combinations excluding psycholeptics
|